Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Why am I getting mucus like bleeding ?

i have the contraceptive implant which i know can cause irregular bleeding , however latelty i ve been getting a mucus like bleed. it s happened twice and both times have been after i ve had sex. i m 17 and have been with my boyfriend for over a year. he s the only person i ve slep with, however he s had sex with another girl. could this bleed be due to an sti? if so, why havent the symptoms shown up before this? i ve also had slight stinging when we ve had sex, but that was only the first time i bled. the first time i bled was also just after coming off of my period, in which i suffered from a lot of discomfort and itching. could this just be thrush?
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. Since you had these symptoms when you had intercourse for the first time, it can be due to friction rub or chafing during intercourse. Other possibility is of vaginitis or infection of the vagina. You can use some antifungal pessaries which are available over the counter and use water based jellies during intercourse. If still the symptoms persist then please consult a gynecologist.
Hope it helps you. Regards.

Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor